MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX417T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Permeability test: the investigation showed that the progav 2.0 with peritoneal catheter is not permeable.To verify which of the two components caused to the non-permeability, both components were individually tested for permeability.The investigation showed that the progav 2.0 is permeable, however, the peritoneal catheter is not visual inspection: visual inspection revealed the following: - after opening the kink protection, a twisting of the peritoneal catheter could be detected.Result: based on our examination results, we can determine non-permeability of the peritoneal catheter.The cause of this is the detected twisting on the catheter under the kink protection.Every catheter is tested 100% for permeability.The fact that a blockage of this type was not detected can only be attributed to an individual error.We have initiated measures that will prevent a recurrence of such a case in the future.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 (part # fx417t) was to be implanted during a procedure performed on (b)(6), 2023.According to the complainant, the valve could not be filled before use.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported.

Brand Name
PROGAV 2.0 WITH DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key16820391
Report Number3004721439-2023-00101
Device Sequence Number7096165
Product Code JXG
UDI-Device Identifier04041906136598
UDI-Public4041906136598
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX417T
Device Catalogue NumberFX417T
Device Lot Number20061212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown